# SDR AALA202006109001

- Difficulty date: June 9, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 24,549 hours, 10,003 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Defective
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT ON TAKE OFF ROLL AT APPROXIMATLEY 130 KNOTS HAD A TAKEOFF CONFIGURATION WARNING HORN / LIGHT AND THE TAKE OFF WAS ABORTED. SUPPLEMENTAL REPORT: REPLACED RIGHT WING TRAILING EDGE FLAP POSITION TRANSMITTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-58-01. (CLOSED)
